# SDR AALA961888

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

JFK - FLT 0016 - IN-FLIGHT FLICKERING LEFT GENERATOR DRIVE LIGHT ON WITH LEFT EICAS IDG TEMP SENSOR LIGHT.  GENERATOR OFF LIGHT CAME ON INTERMITTENTLY.  LEFT IDG WAS DISCONNECTED.  REPLACED LT IDG.  RAN ENGINE, ALL PARAMETERS CK NORMAL.  RECONNECTED IDG.  LEAK CK OK.  (X)
